# SDR QXEA200602695

- Difficulty date: October 6, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR BAGGAGE PIT UNDER FLOOR SHEAR WEB UNDERSIDE TRANSVERSE ATTACH ANGLE AT STATION X580 LBL25 IS CRACKED IN THE RADIUS.  REPAIRED IAW SRM 51-40-11 AND EA 2-53-784.
